Standard

Calculating the Lyapunov exponent for generalized linear systems with exponentially distributed elements of the transition matrix. / Krivulin, N. K.

In: Vestnik St. Petersburg University: Mathematics, Vol. 42, No. 2, 2009, p. 95-105.

Research output: Contribution to journal › Article › peer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{915e5ea077c042b3985887dab01d3cb5,
title = "Calculating the Lyapunov exponent for generalized linear systems with exponentially distributed elements of the transition matrix",
author = "Krivulin, {N. K.}",
year = "2009",
doi = "10.3103/S1063454109020058",
language = "English",
volume = "42",
pages = "95--105",
journal = "Vestnik St. Petersburg University: Mathematics",
issn = "1063-4541",
publisher = "Pleiades Publishing",
number = "2",

}

RIS

TY - JOUR

T1 - Calculating the Lyapunov exponent for generalized linear systems with exponentially distributed elements of the transition matrix

AU - Krivulin, N. K.

PY - 2009

Y1 - 2009

U2 - 10.3103/S1063454109020058

DO - 10.3103/S1063454109020058

M3 - Article

VL - 42

SP - 95

EP - 105

JO - Vestnik St. Petersburg University: Mathematics

JF - Vestnik St. Petersburg University: Mathematics

SN - 1063-4541

IS - 2

ER -

ID: 5305144